Repositorio de producción científica de la Universidad de Sevilla

Contour dynamics of incompressible 3-D fluids in a porous medium with different densities

Opened Access Contour dynamics of incompressible 3-D fluids in a porous medium with different densities

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Córdoba Gazolaz, Diego
Gancedo García, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2007-07
Publicado en: Communications in Mathematical Physics, 273 (2), 445-471.
Tipo de documento: Artículo
Resumen: We consider the problem of the evolution of the interface given by two incompressible fluids through a porous medium, which is known as the Muskat problem and in two dimensions it is mathematically analogous to the two-phase Hele-Shaw cell. We focus on a fluid interface given by a jump of densities, being the equation of the evolution obtained using Darcy’s law. We prove local well-posedness when the smaller density is above (stable case) and in the unstable case we show ill-posedness.
Cita: Córdoba Gazolaz, D. y Gancedo García, F. (2007). Contour dynamics of incompressible 3-D fluids in a porous medium with different densities. Communications in Mathematical Physics, 273 (2), 445-471.
Tamaño: 292.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45194

DOI: 10.1007/s00220-007-0246-y

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones